# SDR C2XA10CL013

- Difficulty date: January 28, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 16,276 hours, 12,575 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 21180100005
- Part serial: 029
- Condition: Slow
- Location: Nlg Door
- Part time: 18,063 hours, 15,066 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLT 5691 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON THE EICAS UPON GEAR EXTENSION AND STAYED ON DURING GEAR TRANSITION THEN CLEARED.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT NOSE GEAR DOOR ACTUATOR.  OPERATIONAL CHECKS WERE GOOD.
